<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1649</article-id>
      <title-group>
        <article-title>Multiple eulerian integrals with modified multivariable I-function having general arguments</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Srimannarayana</surname>
            <given-names>N.</given-names>
          </name>
          <aff>Department of Mathematics, Vaddeswaram, Andhra Pradesh, Koneru Lakshmaiah Education Foundation, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ayant</surname>
            <given-names>Fredric</given-names>
          </name>
          <aff>Six-Fours les Plages 83140, Var, France</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kumar</surname>
            <given-names>Y. Pragathi</given-names>
          </name>
          <aff>Department of Mathematics, Lam, Guntur, Andhra pradesh, Chalapathi Institute of Engineering and Technology, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kumar</surname>
            <given-names>D. K. Pavan</given-names>
          </name>
          <aff>Department of Mathematics, Gudlavalleru, Andhra pradesh, Gudlavalleru Engineering College, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Satyanarayana</surname>
            <given-names>B.</given-names>
          </name>
          <aff>Department of Mathematics, Nagarjuna Nagar, Andhra Pradesh, Acharya Nagarjuna University, India</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>1</issue>
      <fpage>77</fpage>
      <lpage>94</lpage>
      <pub-date date-type="pub">
        <day>31</day>
        <month>01</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>Many authors have recently provided a number of expressions for a general Eulerian integrals about the multi-variable H-functions. Inspired by these works, we evaluated here a general class of multi-variable Eulerian integrals with modified multi-variable I-function (MMIF) with general arguments, which has been defined in this article. Some of the particular cases have been discussed. These results will help to deduce numerous useful integrals.</p>
      </abstract>
      <kwd-group>
        <kwd>Modified multivariable I and H-functions</kwd>
        <kwd>Multiple integral contours</kwd>
        <kwd>Multiple eulerian integral</kwd>
        <kwd>Sequence of polynomials</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
